# SDR COEA2015080601807

- Difficulty date: August 6, 2015
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: S57212104201
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MINOR REPAIR.  RT AILERON OTBD HINGE FITTING IS EXFOLIATED AT THE GROUNDING CONNECTION POINT.  REPLACED WITH OEM PART.
